# SDR ASAA2015062812249

- Difficulty date: June 28, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 6,713 hours, 2,207 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 20222
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 6,706 hours, 2,203 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMB AND CRUISE, WARM AIR ENTERING FLIGHT DECK & CABIN, ALL ZONE SELECTORS FULL COLD, STILL WARM AIR.  ACFT GROUNDED.  ACCOMPLISHED BITE ON BOTH PACK TEMP CONTROLERS, BOTH CONTOLLERS FAULTED THE TCU IAW MM FIM 21-62 TASK 801-14584.  CLEANED TEMPERATURE SENSOR ASSY FILTERS IAW AMM 21-61-06.  ACCOMPLISHED BITE CHECK AFT TEMP CONT VALVE FAULTED.   NR 1 TCV FAULT CLEARED.  VERIFIED NR 2 TCV BAD.  R & R NR 2 TCV IAW AMM 21-51-10-400-801 & 21-51-10-000-801.  LEAK AND OPS CHECKED GOOD.
